# SDR N6WA2025100307

- Difficulty date: September 30, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N551GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10283
- Aircraft time: 35,077 hours, 25,982 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670318231S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL BETWEEN FS333-FS349 AT STGR21L.    REMOVED AND REPLACED INTERCOSTAL BETWEEN FS333-FS349 AT STGR21L IAW CRJ SRM 51-42-06
